# SDR AWXA0001585

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6550781
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT WHEEL WELL PRESSURE PANEL AT FS 663 LBL 34.  TRIMMED OUT DAMAGED AREA; FABBED, DRILLED AND INSTALLED REPAIR DOUBLER, FILLER, STIFFENER AND CHANNEL IAW AWA ER 03-5710-01073-JS1.
